• 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5


Diphenidine - a twist in the fabric of space where time becomes a loop
#1
Hi,

So I ordered some of this from BRC some time ago and with limited experienced of this class of substance I decided I would approach with (what I felt was) caution.

I decided after allergy testing that my regime for experimenting would be as follows:

30mg in a gel cap - See what happens. If all goes well (which it did - well nothing happened to be precise) wait a week or so and up the dose to 60mg.

60mg - A week or so later I tried 60 mg. This time I felt something, it felt fuzzy, warm and floaty. Not too dissimilar to a benzo feeling which I enjoy anyway so I was quite happy with the results. It was subtle but enough of a result to make me want to try the same dose again the next week. Which I did and felt the same warm contentment as before. Nice and fluffy. Loved being on the sofa with some tunes. Great night sleep. I understand why people like this I told myself.
 
90mg - last night. I thought I'd up by 30mg again, which was inline with my original plan when I originally bought the stuff. Seeing some of the doses being bandied around on this forum for this substance being much much higher this still seemed like quite a conservative dose.  I'd probably had a two week break since the last dose. Also, 2mg Diclazepam in the morning.

I necked the 90mg gel cap and put a pizza in the oven. Shortly after eating the pizza I could feel the familiar fuzziness kicking in ... and then it got stronger  ... and then stronger again ... and then stronger still. 

Tinitus kicked in very suddenly just as a friend emailed me a picture of a wasp nest built around a statue so the nest appeared to take human form. At this point I suddenly felt like time had turned itself inside out. I could no longer place the events unfolding around me together in a coherent order. It was like all events from this point happened simultaneously or that all events had occurred on a loop with no one single event being the cause of or preceding the other. I felt cast adrift in a world without rules.

Later I could see from my email trail that I had told my mate I was losing it and needed to call him to get an anchor back to reality. I don't remember sending this I just remember being aware of him on the phone with me but not how we got there. He must have called me I think, I doubt I could have unlocked my phone. 

To his credit he could piece together what had happened. He reminded me I have a snuff bottle of ethylphenidate on my mantle piece. He suggested taking a small bump of that to see if it lent any clarity to the situation.

One bump of eph later and I was rapidly on my way back to baseline. I took a second shortly after just to make sure and everything cleared completely. That shit cuts through everything! I'm glad he suggested it, I really wasn't expecting such a big leap in effect from 60mg to 90mg.

It had a much steeper dose response curve than I expected from descriptions I'd read on here. I think I may have enjoyed this more if I'd been expecting such a leap in the effect from the dose increase. I didn't have a bad time exactly. It's hard to have a bad time when you not really sure who you are or whether time exists. I would definitely approach this with much more caution in the future though. Going back over the emails from last night the entire experience was probably about 45-mins to an hour. I have no idea how much longer it would have lasted if I hadn't taken the eph.

If you have no previous experience with this class of substance, which I didn't really, I'd urge much more conservative jumps in dose when experimenting than I did. It can really humble you. I'm not sure whether mixing the eph with it was a good idea health wise but I'm really glad I did. It stopped it all dead in it's tracks. I would definitely like some to hand if I try this again.

So there you go. Extremely potent if you have little tolerance, steep dose response curve, can send you somewhere very confusing and ethylphenidate will stop it dead (well it will at the dose I was on).

Definitely a substance to treat with a healthy amount of respect.
"But people, who are not very bright, close their minds to new information. Sometimes, perhaps, out of loyalty to opinions the've held for years but the real loyalty we owe is to truth."
 ~ anon via Bongwater
Reply
#2
Time is a flat circle
[Image: cqSCfB2.jpg]

erh, I mean, Diphenidine is incredibly unpredictable in regards to dose;response (and tolerance can be very flaky), moreso imo than methoxphenidine.
I get that godawful tinnitus too, but only when the main dissociative effects have subsided, it's more of a problem in regards to getting to sleep than any residual stimulation (and benzos don't help with it at all).
https://drug.cafe Encrypted Messaging & Chat Rooms
https://forum.drug.cafe Forum
[Image: 3ANSKL2.png]

Need to e-mail me?
Reply
#3
Isn't the tinnitus related to the dopamine action of dissociatives?
To live outside the law, you must be honest - Bob Dylan    







Reply
#4
i used to put it down to the fact i was blasting music with my earphones, but noticed it still happened when not listening to music.
https://drug.cafe Encrypted Messaging & Chat Rooms
https://forum.drug.cafe Forum
[Image: 3ANSKL2.png]

Need to e-mail me?
Reply
#5
Taking a dissociative to me, feels like when you drink far too much in a club, get a bumpy taxi ride home, you're tired and sick so you lie on your bed with the room spinning and your ears ringing from standing next to a sub the size of a dustbin lid all night.
Fight fire with fire? nah, fire with water
see the life giving force is stronger than the destroyer
Reply
#6
(29-04-2014, 01:06 PM)Renton Wrote: i used to put it down to the fact i was blasting music with my earphones, but noticed it still happened when not listening to music.

If you already have some minor tinnitus isn't a dissociative making it worse while under the influence?
To live outside the law, you must be honest - Bob Dylan    







Reply
#7
The tinnitus was the least of my worries to be honest. I was in a seriously confused state and very glad I managed to make contact with a friend who understood the issue. 

I've noticed people recommending having etizolam to hand in case things go awry. I would add ethylphenidate to that list as well. I'm not sure how wise it it is to mix these substances, probably not a good idea I guess, but two small bumps from a snuff bottle spoon brought me back to baseline within 5 minutes or so but I was feeling straighter and myself almost immediately. I'm glad I had it to hand.

Interesting that dose is unpredictable with this one. I didn't realise that. I weighed it all carefully and was expecting something a tad beyond baseline. Not the universe imploding.
"But people, who are not very bright, close their minds to new information. Sometimes, perhaps, out of loyalty to opinions the've held for years but the real loyalty we owe is to truth."
 ~ anon via Bongwater
Reply
#8
I'm amazed that EPH cut through Diphenidine. It's one of the most mental drugs I've ever done. Even more mental than its illegal counterpart IMO.
Reply
#9
(29-04-2014, 06:34 PM)HighPlainsDrifter Wrote: I'm amazed that EPH cut through Diphenidine. It's one of the most mental drugs I've ever done. Even more mental than its illegal counterpart IMO.

Yeah it stopped it all dead in its tracks. I guess it was a low dose of diphenidine at 90mg and low tolerance on my part but it brought me back to baseline almost instantly. My snuff spoon delivers about 15mg doses so 30 mg eph was all it took. Actually I cut my eph with procaine for the numbing effect so it would have been a bit less than that.

I've found eph cuts through most things generally.

Just to add, prior to taking the eph it was also one of the most mental drug experiences I've ever had. I'm totally with you on that one!
"But people, who are not very bright, close their minds to new information. Sometimes, perhaps, out of loyalty to opinions the've held for years but the real loyalty we owe is to truth."
 ~ anon via Bongwater
Reply
#10
I find disassociate trips to be much crazier and harder on the mind than traditional psychedelic trips. It's so easy to lose control on dissos. They can be enjoyable if you manage to find a sweet spot dose though.
Reply

Reddit   Facebook   Twitter  




Users browsing this thread:
1 Guest(s)

   
DISCLAIMER
Any views or opinions posted by members are solely those of the author and do not necessarily represent those of the UKCR staff team.